# SDR SWIA201439260

- Difficulty date: September 8, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 33,110 hours, 45,281 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION ISSUES. UNABLE TO KEEP CABIN ALTITUDE LOW ENOUGH.  HAD TO DO AN EARLY DESCENT TO LOWER ALTITUDE TO HELP. FOUND INSULATION FROM THE BULKHEAD OBSTRUCTING THE OUTFLOW VALVE.
